# SDR SIMA200519311

- Difficulty date: July 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fr 72, 74
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED FOR REPAIR OF A DENT WITH A SCRATCH BETWEEN FRAMES 72 AND 74 AND STRINGERS14L AND 15L.  REMOVED THE DAMAGE BY MAKING A CUT OUT.  FABRICATED AN EXTERNAQL DOUBLER AND FILLER.  REPAIR DONE IAW SRM.  (K)
